# SDR IPXA202002051822

- Difficulty date: January 26, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 20,103 hours, 12,518 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: A5724031101100
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LMLG RIB 5 FWD BORE FOUND TO HAVE DAMAGE/ FITTING COURSEREPAIRED PER DWG R57240425
